# SDR FDEA202305180895

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N176FE
- Make and model: Boeing 767-300
- Aircraft serial: 63107
- Aircraft time: 6,490 hours, 3,193 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105410G
- Part serial: 000339
- Condition: Delaminated
- Location: Zone 600
- Part time: 6,490 hours, 3,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT N8 WITH DENT ON WEDGE AREA UPPER SURFACE OSS 448. RH WING SLAT N. 8 ON WEDGE AREA UPPER SURFACE WAS REPAIRED IAW B767 SRM 57-43-02-2R   PAG. 1-2 AND B767 SRM 51-70-10-2R REP. 4 PAG. 150-151 FIG. 201 REV. 85 DEC15/2022
